# SDR ASOA201001545

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 VERTICAL POST IN RADIUS OF THE OTBD CHANNEL 95 PERCENT FULL SCREEN HEIGHT APPROX .25IN LENGTH VERTICALLY (LBL 18 WL 69.00). AREA MARKED ON ACFT.  REMOVED FS 409+128, LBL 18, POST ASSY & SEPARATED HALVES OF CHANNEL IAW SRM 51-42-06.   INSTALLED LBL 18, FS 409+128 POST ASSY IAW REO 601R-53-41-889, REV A & SRM 51-42-06.
